# SDR MALA000669

- Difficulty date: November 16, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 091
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K-CHECK, LT CENTER AISLE SEAT TRACK IB AND OB IP FLANGES CORRODED.  MAINTENANCE PERFORMED PERMANENT REPAIR  IAW EO 53078.
